# SDR AALA20060472

- Difficulty date: July 19, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY PATH LIGHT AT SEAT 25AB INOPERATIVE.  REPAIRED BROKEN WIRE FOR EMERGENCY PATH LIGHT AT SEAT 25AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
